# SDR 2001FA0000074

- Difficulty date: May 31, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Aircraft: N38088
- Make and model: Beech 95-B55
- Aircraft serial: TC2366
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Air Box
- Part number: 9691910016
- Condition: Cracked
- Location: Rt Engine
- Part time: 2,356 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AIRBOX DISPLAYS MORE THAN NORMAL WEAR DUE TO VIBRATION INDUCED CRACKING OF AIRBOX COMPONENTS.
